# SDR A6WA201643487

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R33101117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AVIONICS FLOOR WEB CRACKED, LT SIDE AT FS 193.  REPAIRED UPPER AVIONICS FLOOR WEB LT SIDE AT FS 193.00  IAW REO 601R-53-11-081.
